medication while on SW
Hi folks I was just hoping for some advice - Had WI today and gained 1lb, now for the past 3 days I have started a course of antibiotics and steroids for a really bad chest infection but I have also been taken cough medicine for a bad cough. so my question is would this stop me from losing weight - been really good with my food intake and syns with week...
if yes then I can draw a line and not beat myself up over the gain ...
I've been relatively good this week but have been unwell and having cough medicine 4 times a day for about 4-5 days and at 1.5 syns per dose I'd say it had affected me this week as I STS :( However, feeling unwell meant I didn't prepare meals as well as I could have done and probably didn't have enough superfree and also didn't feel like eating much which may have also have contributed. Apparently there are some sugar free cough medicines that are syn free (so my friend pointed out to me today but not sure which one).
Hope you feel better soon and your losses aren't affected :)
Thanks Poppybibby, after reading your post I think I can relate to not eating a lot of super free or speed foods, I was more so watching my syns...... hope your cough gets better soon, its not nice
So I think It might be down to a mixture of both medication and lack of the right foods......
Role on next week when the meds stops and I feel like me again...
Everyone reacts differently, but I do find that antibiotics can wreak havoc with weight loss and I understand that steroids can do the same. And feeling ill does sometimes mean that you don't follow the plan.
But you don't really have a choice - you have to take your medication and you can't help feeling ill. So I think you can reasonably and honestly say that any gains you may have won't be your fault! (However, you can't go on using that excuse for the rest of the year!! :) )
I do hope you feel better soon.
This often happens when you're taking medication so don't worry about it.
Get yourself well and then back on track.
I think some steroids can give you a crazy appetite too. Don't beat yourself up too much :)
I know this sounds ridiculous but apparently you can rub the bottom of your feet in Vicks vapour rub at night and put socks on and it does wonders to help a cough. I was sceptical but my daughter tried it and it worked!! :eek:
Originally Posted by Smokies
I hope you feel better soon.
SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc.